MathSciNet Relay Station
MathSciNet bibliographic data
MR246372 60.65
Shiga, Tokuzo; Watanabe, Takesi On Markov chains similar to the reflecting barrier Brownian motion. Osaka J. Math. 5 1968 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement